# SDR WRXR20240806001

- Difficulty date: August 6, 2024
- Submitted: August 6, 2024
- Operation: General aviation
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 29,494 hours, 22,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Line
- Part number: SH670319045
- Condition: Corroded
- Location: Zone 100
- Part time: 29,494 hours, 22,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SILL, AFT DRAIN TUBE ASSY (P/N SH670-31904-5) IS CORRODED AND HAS A LARGE HOLE ON THE BACKSIDE / RADIUS OF THE TUBE. -  REMOVED AND REPLACED DRAIN TUBE ASSY (SH670-31904-5) AND INSTALLED NEW SOLID RIVETS (MS20470AD5-9) IAW CRJ700 SRM TASK 51-42-06-001-001-A01. TOUCH UP PAINT AND FASTENERS IAW CRJ700 SRM TASK 51-25-01-001-001-A01.
